# SDR SWIA202408230609

- Difficulty date: June 9, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE BETWEEN FS394.00 AND FS409.00 ON STGR21L (AS MARKED) CAMP# 28360070     (C-CHECK RO 8/22/2024)    INSTALLED NEW STGR 21L BETWEEN STA FS364-379 AND FS394-409 REF CRJ700 REO 670-53-21-2431, REV --, DATED 2024-07-15 ,SRM 51-42-06-001-001-A01.SRM 51-42-21-001-001 A01. LEAK CHECK GOOD. SEE CONTINUATION FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
